# SDR CALA2017081802758

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 66,893 hours, 7,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4 GALLEY AREA 3EA EMERGENCY LIGHT FOUND BROKEN. REPLACED THE CABIN DOOR 4 GALLEY A4 AREA 3EA EMERGENCY LIGHT AND OP TEST CARRIED OUT, FOUND NORMAL AS PER AMM 33-51-05-960-802 REV80.
